MAUDE Adverse Event Report: CLARE DISCRETE MFG IO ACCESS VITAMIN B12 COBALAMIN; RADIOASSAY, VITAMIN B12

CLARE DISCRETE MFG IO ACCESS VITAMIN B12 COBALAMIN; RADIOASSAY, VITAMIN B12
Model Number 33000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).The access b12 reagent was not returned for evaluation.No hardware errors, flags or other assay issues were reported in conjunction with this event.There is insufficient evidence to suggest a reagent or hardware malfunction occurred in this event.In conclusion, the cause of this event cannot be determined with the available information.
 
Event or Problem Description
On (b)(6) 2021 the customer reported that on (b)(6) 2021, erroneous low b12 results (access vitamin b12, part number 33000 and lot number 172011) were generated on the customer's dxi 800 (dxi 800 access immunoassay analyzer w/ spot b, part number a71456 and serial number (b)(4)) for an unknown number of patients.The initial low results were released from the laboratory.The customer reported a change to patient treatment for several patients; the patients were prescribed vitamin b 12 supplements (dosages not provided).The customer reported the low results were discordant with patients¿ clinical files.Customer also reported higher b12 results were obtained upon repeat for some patient samples (no data provided).System performance indicators such as system check, calibrations and quality control (qc) have been passing within specifications as reported by the customer.There were no issues with sample integrity reported by the customer.Sample collection and handling information such as sample type, volume drawn, transportation and handling, centrifugation, storage or other sample handling information was not provided by the customer.

Brand Name
ACCESS VITAMIN B12 COBALAMIN
Common Device Name
RADIOASSAY, VITAMIN B12
Manufacturer (Section D)
CLARE DISCRETE MFG IO
lismeehan
o'callaghans mills
EI 
MDR Report Key12263693
Report Number9680746-2021-00050
Device Sequence Number14602399
Product Code CDD
UDI-Device Identifier15099590224301
UDI-Public(01)15099590224301(17)220131(11)210131(10)172011
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K190298
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Model Number33000
Device Catalogue Number33000
Device Lot Number172011
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2021
Initial Report FDA Received Date08/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1